Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 1 at a time

Posted by jealibeanz on August 21, 2006, at 23:36:59

In reply to Re: 1 at a time jealibeanz, posted by Phillipa on August 21, 2006, at 23:15:48

No pdoc... he's my GP:)

But actually last time I was very good at remember exactly what I needed to address, the details, and my personal input and concerns on the matter. I'm not about to solidify what I wrote because a lot can change within the next couple of weeks, especially with classes starting up again. Plus, I'm still withdrawing and adjusting to meds.

Thanks for the advice though Phillipa. I just wanted to see if anyone else could relate to the odd type of fatigue, along with insomnia. Plus, I think the caffeine issue is of note, but still want to know how many of you pick up on its worthiness, as an indicator of where my doc might go with that bit of info.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jealibeanz thread:677450
URL: http://www.dr-bob.org/babble/20060818/msgs/678910.html